# SDR SWAA2013060316702

- Difficulty date: May 17, 2013
- Submitted: June 3, 2013
- Operation: Air carrier
- Aircraft: N746SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29798
- Aircraft time: 50,908 hours, 29,715 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 113A37008
- Part serial: 000301
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OTBD AFT FLAP INBD T/E CORNER DELAMINATED.  R & R AFT FLAP IAW AMM.
